# SDR 2002UALA00641

- Difficulty date: April 4, 2002
- Submitted: April 17, 2002
- Operation: Air carrier
- Aircraft: N533UA
- Make and model: Boeing 757222
- Aircraft serial: 25073
- Aircraft time: 37,265 hours, 13,599 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT AT STATION 365 RBL 45 HAS EXCESSIVE MATERIAL LOSS.  MAJOR REPAIR ACCOMPLISHED.  FILLER AND DOUBLER INSTALLED.
